| Model Number |
VP-710-MX |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
06/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during atrial septal defect repair procedure, the surgeon was removing the needle from the suture when the needle broke.Since the broken part could not be found, an x-ray was done at the end of the case.The patient's x-ray was clear.